# SDR DU4R2006457

- Difficulty date: May 15, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1287 S22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STRINGER 22 LT IN AFT BAGGAGE PIT.  REPAIRED BY FABRICATING AND INSTALLING NEW SECTION LONGERON 18.75" X 3" X .75" FROM 1242886 7075 T6, 626520 EXTRUSION AND 2 EACH SPLICES P/N 3914677-501N IAW DC-9/MD-80 53-02 PG 45 & 46 AND 53-02 FIG 15.
